Couldn't find what you looking for?

TRY OUR SEARCH!

i had the leep procedure done last october, i have been sexually active and had no problem since, but last week after intercourse (my last period ended on wed and i had intercourse on friday), i went to the bathroom and notice that i had some blood in my underwear, then today after 3 days everytime i go to the bathroom to pee i feel like i need to pee more but nothing comes out, and then little blood drops come out... and even thought i know i dont have to pee anymore i still have that sensation. and the blood its not like period like blood, its a bright red and its not much but when it comes out it burns a little bit.... my partner now is kind of big, im afraid the size of his member can actually harm me in that way... help!! please!!!

Loading...

I also had a LEEP in 2001. I have not had any problems either. I don't think this is related. Have you had your 6 month pap to ensure that the cancer cells have not come back? The sensation of having to pee even after you already have and the burning sounds like either a bladder infection or kidney infection. Are you running a fever or have chills? I don't know what the blood is. I hope all is well.
God Bless
Reply

Loading...

actually my doctor did a surgery... and he said to return to my normal routine gyn visits every year, after the surgery (october) i did see him back in january and that's when he said that everything was fine and there was no need for me to go back every 6 months. right now im taking some pills uristat they are for UTI my cousing told me that maybe they would help me because she had the same symptoms i have and if they dont work whitin 2 days i should go to my doctor... its not like a burning sensation all the time its just like itching just when i pee and then it goes away. im a little nervous now what should i do
Reply

Loading...

I would go to the doctor. Is there a discharge? Perhaps it's vaginitis. I don't know I am just guessing here. Don't mess with it get help. I hope all is well. God Bless.
Reply

Loading...

there is a little discharge its not much blood but now that im taking the uti medicine its kind of yellowish (my cousing said it would be like that) there is no more pain in my lower abdomen.
Reply

Loading...